Translator Disclaimer
May 2001 Sample path large deviations for queues with many inputs
Damon J. Wischik
Ann. Appl. Probab. 11(2): 379-404 (May 2001). DOI: 10.1214/aoap/1015345296

Abstract

This paper presents a large deviations principle for the average of real-valued processes indexed by the positive integers, one which is particularly suited to queueing systems with many traffic flows. Examples are given of how it may be applied to standard queues with finite and infinite buffers, to priority queues and to finding most likely paths to overflow.

Citation

Download Citation

Damon J. Wischik. "Sample path large deviations for queues with many inputs." Ann. Appl. Probab. 11 (2) 379 - 404, May 2001. https://doi.org/10.1214/aoap/1015345296

Information

Published: May 2001
First available in Project Euclid: 5 March 2002

zbMATH: 1012.60085
MathSciNet: MR1843050
Digital Object Identifier: 10.1214/aoap/1015345296

Subjects:
Primary: 60K25
Secondary: 60F10, 60G17, 60K30

Rights: Copyright © 2001 Institute of Mathematical Statistics

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.11 • No. 2 • May 2001
Back to Top